Get the on fekete szego for certain subclass of analytic functions form

Description of New_York
Journal of Inequalities in Pure and Applied Mathematics http://jipam.vu.edu.au/ Volume 6, Issue 3, Article 71, 2005 ON THE FEKETE-SZEG PROBLEM FOR SOME SUBCLASSES OF ANALYTIC FUNCTIONS T.N. SHANMUGAM
Fill & Sign Online, Print, Email, Fax, or Download
Fill Online
Get, Create, Make and Sign a3
  • Fill Online
  • eSign
  • Fax
  • Email
  • Add Annotation
  • Share
Fill c2: Try Risk Free
Comments and Help with zf
on fekete szego for certain subclass of analytic functions
Preview of sample 2005
Rate This Form szeg form

4.0

Satisfied

51

 Votes